I have had my blood tested twice in six years with the same results.
Sed rate, westergren: 17
Antinuclear AB, Hep-2 Substrate, S: Positive
ANA Pattern: Homogeneous
ANA Titer: >640
ANA Pattern2: Speckled
The reason for the testing is because I get numerous infections and have extreme difficulty getting over them. In a recent allergy testing, I tested positive for 74 out of 77 allergens. I react negatively to many drugs, such as PNC, Codeine, Morphine, Sulfa drugs, etc. I just had a recent bout with a cold that left me with a cough for 2.5 months, after three rounds of antibiotics, and other numerous medicines. It was determined that the cold set me up for my allergies to kick in, then the extreme coughing caused acid reflux, therefore more coughing. So when I went back to the allergist, he said first lets address the autoimmune issue. He redid my blood work, and I received the results yesterday. Now I am scheduled with a rheumatologist next week. From what I have read, it could be lupus. The Mayo clinic recommended I have a follow up using the assays for anti-dsDNA and anti-ENA antibodies. What is this? Do I have a "butterfly rash"? I have always considered this just blood vessels close to the skin.
Seems like Lupus but again this is a disease hard to diagnose. Let me know what the other results for ds-DNA are and what the rheumathologist have to say. Good luck to you and hope all goes good for you.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.